# SDR ASAA2023052143314

- Difficulty date: May 21, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 55,402 hours, 16,534 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMIT ON HF1 RADIO HAS FAILED-RECEIVE SEEMS OK. GROUNDED - YES. PERFORMED B737-800 FIM 23-11 TASK 801 FOR THE BIT CHK. NO FAULTS FOUND. CONTACTED SFO AND NEIGHBORING AIRCRAFT, TRANSMISSION OK.
